# SDR SIMA20180110004

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 33,152 hours, 28,365 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 14569382610
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPNER FITTING ON THE RIGHT AILERON IS DAMAGED.  REMOVED AND REPLACED THE DAMPNER FITTING IAW EO EM-27MR-112.
